# SDR SWIA95564

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UPON SELECTING FLAPS TO 25 DEGREES, A CONTROL FAULT WAS EXPERIENCED.  RESET FLAPS.  TRIED NEW CONTROL BOX.  STILL FAULTING.  FOUND MOISTURE IN LEFT INBOARD FLAP CANNON PLUG.  CLEANED BOTH LEFT AND RIGHT INBOARD FLAP ACTUATOR CANNON PLUGS. CYCLED FLAPS NUMEROUS TIMES.  OPERATIONALLY CHECKS GOOD ON THE GROUND AT THIS TIME.
